| Catalog Number |
B4078 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
An event occurred on an unspecified date involving a 4 gang 4-way stopcock w/baseplate where it was reported that the product was leaking between 2nd and 3rd stopcock.Both are infusing vasoactive of milrinone and epinephrine.There was patient involvement, and no reported patient harm.
Additional Manufacturer Narrative
The device is available for evaluation; however, has not been received.D4: only di provided as lot number is unknown.
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history report (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.